# SDR ASAA2021111736640

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 50,159 hours, 14,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR AFT EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. PERFORMED OPS CK OF EMERGENCY LIGHT SYSTEM TO CONFIRM FAULT/ DEFECT: NO FAULTS FOUND-- RT EXTERIOR AFT EMER EXIT LIGHT FOUND FULLY OPERATIONAL. REF B737-800 AMM 33-51-00.
